# SDR CA071212003

- Difficulty date: May 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Israel 1125
- Aircraft time: 3,903 hours
- Engine: Garrtt TFE7313A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Ring
- Part number: 152734
- Condition: Incorrect
- Location: Stby Altmeter
- Component: Altimeter
- Component part number: 804710
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MODIFICATION OF LOCKING PIN SLOT OF ITEM (PN 152734). RING SUPPORT FOUND ON THIS STBY ALTIMETER (TC NR 20071212003).
